# SDR 0003552286

- Difficulty date: September 29, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N286US
- Make and model: Boeing 727251
- Aircraft serial: 21325
- Aircraft time: 59,855 hours, 40,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT LINE CHECK, FOUND THE AFT RIGHT EMERGENCY PATH LIGHTING INOPERATIVE.  MCO MAINTENANCE REPLACED THE BATTERY PACK AND PERFORMED OPERATIONAL CHECKS.  CHECKED OK.
